# SDR IXXA9700157

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON LEFT WING LEADING EXTERNAL PLATING BETWEEN STATIONS 485 AND 558.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED DRAWING 857-385-97 AND ENGINEERING ORDER 57-DC8-589.
